It seems like using Fluocinonide on my scalp I have noticed an unusual amount of hair falling out.
Can using Fluocinonide on my scalp cause hair loss?
- 11 Oct 2014 by BobLen1978
- 12 October 2014
Without knowing all the details and examining your scalp, it is impossible to say.
In general, topical steroids rarely can cause hair loss. It is much more likely however that the reason you are using the topical steroids is the reason for the hair loss rather than the topical steroid.
Sometimes if you have a scalp condition, using a topical steroid, or topical "anything" can remove hairs that were destined to come out anyways. Even use of hair gel, pomade, oils by an individual with any kind of underlying scalp inflammatory condition (psoriasis, seborrheic dermatitis, alopecia, etc) can lead to the impression that move hair is coming out. This is simply because the hairs that were destined to come out get pulled out easily by the gel, oil etc
Be sure to check in with your dermatologist to determine if topical fluocinonide is the cause of your hair loss.
Dr Jeff Donovan
Hair Transplant Specialist
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Jul 2010 • 3 answers
Posted 9 Dec 2010 • 1 answer
Posted 6 Jul 2014 • 1 answer
Posted 16 Sep 2015 • 3 answers
Fluocinonide - Has anyone used the cream on the scalp? I have used the solution for a long time and?
Posted 24 Jan 2016 • 1 answer